# SDR USAASB03070

- Difficulty date: May 26, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 322684003
- Condition: Leaking
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

EN ROUTE FROM MCI TO CLT, AT FL290, THE CABIN BEGAN CLIMBING AT OVER 1,000 FEET PER MINUTE.  BLEED PRESSURE WAS NORMAL AND THE OUTFLOW VALVE WAS CLOSED.  CABIN STABILIZED ONCE AIRCRAFT DESCENDED TO FL240.  FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT AT CLT.  MAINTENANCE FOUND AIR LEAKS AT THE FORWARD OUTFLOW VALVE, E/E COMPARTMENT DOOR AND APU DUCT PRESSURE SEAL AT AFT BULKHEAD.  REPLACED FORWARD OUTFLOW VALVE PER MM 21-43-11.  OPERATIONAL CHECK NORMAL.  REPLACED PRESSURE SEAL FOR APU BLEED DUCT.  LEAK CHECK GOOD.  FOUND SEAL ROLLED ON E/E COMPARTMENT DOOR.  REPOSITIONED SEAL.  PERFORMED LEK RATE CHECK PER MM 05-51-01.  LEAK CHECKS WITHIN LIMITS.  (M)
